# SDR AALA20110516TUL04

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 61,683 hours, 32,168 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED SMOKE IN THE CABIN.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND OIL LEAKING FROM AUXILIARY POWER UNIT.  REPLACED APU AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
